Proceedings of the Japan Academy

Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations withmultiple characteristics, I

Masaki Kashiwara, Takahiro Kawai, and Toshio Oshima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 7 (1974), 420-425.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518897

Digital Object Identifier
doi:10.3792/pja/1195518897

Mathematical Reviews number (MathSciNet)
MR0385935

Zentralblatt MATH identifier
0307.35081

Subjects
Primary: 32F15
Secondary: 32C40

Citation

Kashiwara, Masaki; Kawai, Takahiro; Oshima, Toshio. Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations withmultiple characteristics, I. Proc. Japan Acad. 50 (1974), no. 7, 420--425. doi:10.3792/pja/1195518897. https://projecteuclid.org/euclid.pja/1195518897


Export citation

References

  • [1] Boutet de Monvel, L., and Treves, F.: On a class of pseudo-differential operators with double characteristics (to appear).
  • [2] Boutet de Monvel, L., and Treves, F.: On a class of systems of pseudo-differential equations with double characteristics (to appear).
  • [3] Folland, G. B.: A fundamental solution for a subelliptic operator. Bull. A. M. S., 79, 373-376 (1973).
  • [4] Folland, G. B., and Stein, E. M.: Parametrices and estimates for the 9& complex on strongly pseudoconvex boundaries (to appear).
  • [5] Grusin, V. V.: On a class of elliptic pseudo-differential operators degenerate on a submanifold. Math. Sbornik, 13, 155-185 (1971).
  • [6] Kashiwara, M.: Systems of pseudo-differential equations of non Cauchy-Riemann type (in preparation).
  • [7] Kashiwara, M., and Kawai, T.: On the boundary value problem for elliptic system of linear differential equations. I. Proc. Japan Acad., 48, 712-715 (1972).
  • [8] Oshima, T.: Singularities in contact geometry and degenerate pseudo-differential equations. J. Fac. Sci. Univ. of Tokyo, Sect. IA, 21, 43-83 (1974).
  • [9] Sato, M., Kawai, T., and Kashiwara, M.: Microf unctions and pseudo-differential equations. Lecture Note in Mathematics No. 287, Springer, Berlin-Heidelberg-New York, pp. 265-529 (1973).
  • [10] Sjostrand, J.: Une class d'operateurs pseudo-differentiels a caracteristiques doubles. C. R. Acad. Sci., 276, 743-745 (1973).
  • [11] Taira, K.: Hypo-elliptic pseudo-differential operators with double characteristics (to appear).
  • [12] Treves, F.: Concatenations of second-order evolution equations applied to local solvability and hypoellipticity. Comm. Pure Appl. Math., 26, 201-250 (1973).
  • [13] Boutet de Monvel, L.: Hypoelliptic operators with double characteristics and related pseudo-differential operators (to appear).

See also

  • Part II: Masaki Kashiwara, Takahiro Kawai, Toshio Oshima. Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations with multiple characteristics, II. Proc. Japan Acad., Volume 50, Number 8 (1974), 549--550.